Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have shrilling pain between knee and heel. Unable to sleep. Given Ubedecarenone and LCarniting. Is this treatment correct?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I am havind shrilling pain in my right leg between knee and heel and this is happening from one week especially in the early morning between 3.00 am to 4.30 am. Due to this pain I am getting up at 3.30 am very early morning after which I do not get sleep. I am 56 years old and taking tablets for hypertension. My weight is 87 kgs and height is 5 ft and 7 inches. My doctor has give me a tablet and the main drug is Ubedecarenone and L Carniting. I want to be sure that my treatment is correct. Could you please share some more on this pain as why it is happening and what precautions I should take and what Physio exercise I have to do.
Posted Fri, 6 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: You are getting night leg cramps Detailed Answer: Hello, Thanks for your query. Your description suggests that you are getting night leg cramps. Most of the time, night leg cramps occur for no known reason, and they're usually harmless. In general, night leg cramps are likely to be related to muscle fatigue and nerve problems. Infact, till date there is no clear cut evidence for the cause of muscle cramps. But the most common cited theories include - - Altered neuromuscular control - Dehydration - Electrolyte depletion - Poor conditioning - Muscle fatigue - Doing a new activity Your doctor had started correct medicine. These are helpful in controlling the cramps. Self-care Activities that might help prevent night leg cramps include: • Drinking plenty of fluids to avoid dehydration • Stretching your leg muscles or riding a stationary bicycle for a few minutes before you go to bed • Massaging the cramped muscle with your hands or with ice • Walking or jiggling the leg • Taking a hot shower or warm bath • Foods such as bananas, potatoes, prune juice and dried fruit may be helpful in relieving muscle cramps • Including calcium fortified foods like seafood and fish, almonds, flaxseed, oats, parsley, prunes, sesame seeds, tofu and XXXXXXX can help to stave off muscle spasm. Vitamin D supplements will also help in relieving muscle pain. • Avoid foods acidic foods and drinks like tomatoes and vinegar which blocks the body’s natural ability to absorb calcium. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Follow-up: Have shrilling pain between knee and heel. Unable to sleep. Given Ubedecarenone and LCarniting. Is this treatment correct? 17 minutes later
Dear Doctor, It is not leg cramps but very unbearable pain between the knee and the heel. Its so bad that it disturbs my sleep. I am immediately getting up when this pain starts. I just wanted to check the dosage. My Doctor has told me to take two tablets daily for 10 days ie. morning and evening. Please advice.
Answered by Dr. Saurabh Gupta 3 hours later
Brief Answer: Dosage are correct. Detailed Answer: Hi, Dosage are correct. You can take both of these for general well being as prescribed by your doctor .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor